1-Generator two-dimensional quasi-cyclic codes over ${\mathbb{Z}_4[u]}{\langle u^2-1\rangle}$

Authors

DOI:

https://doi.org/10.13069/jacodesmath.1056624

Keywords:

Two-dimensional cyclic codes, Two-dimensional quasi-cyclic codes, Two-dimensional generalized quasi-cyclic codes

Abstract

In this paper, we obtain generating set of polynomials of two-dimensional cyclic codes over the ring $R=\mathbb{Z}_4[u]/\langle u^2-1\rangle$, where $u^2=1$. Moreover, we find generator polynomials for two-dimensional quasi-cyclic codes and two-dimensional generalized quasi-cyclic codes over $R$ and specify a lower bound on minimum distance of free 1-generator two-dimensional quasi-cyclic codes and two-dimensional generalized quasi-cyclic codes over $R$.

Received: 11 July 2021 | Accepted: 8 October 2021

Downloads

Download data is not yet available.

References

Y. Cao, Structural properties and enumeration of 1-generator generalized quasi-cyclic codes, Des. Codes Cryptogr. 60(1) (2011) 67–79.

Y. Cao and J. Gao, Constructing quasi-cyclic codes from linear algebra theory, Des. Codes Cryptogr. 67(1) (2013) 59–75.

M. Esmaeili and S. Yari, Generalized quasi-cyclic codes: structural properties and code construction, Appl. Algebra Engrg. Comm. Comput. 20(2) (2009) 159–173.

Y. Gao, J. Gao, T. Wu, and F.-W. Fu, 1-Generator quasi-cyclic and generalized quasi-cyclic codes over the ring $\mathbb{Z}_4[u]/\langle u^2-1\rangle$, Appl. Algebra Engrg. Comm. Comput. 28(6) (2017) 457–467.

C. Güneri, F. Özbudak, B. Özkaya, E. Saçıkara, Z. Sepasdar, and P. Solé, Structure and performance of generalized quasi-cyclic codes, Finite Fields Appl. 47 (2017) 183–202.

T. Ikai, H. Kosako, and Y. Kojima, Two-dimensional cyclic codes, Electron. Commun. Japan 57(4) (1974) 27–35.

R. Andriamifidisoa, R. M. Lalasoa, and T. J. Rabeherimanana, Basis of a multicyclic code as an ideal in $\mathbb{F}_q[X_1,\dots,X_s]/\langle X_1^{\rho_1} - 1,\dots,X_s^{\rho_s} - 1\rangle$, J. Algebra Relat. Topics 6(2) (2018) 63–78.

S. Ling and C. Xing, Coding Theory: A First Course, Cambridge University Press, Cambridge (2004).

S. Ling and P. Solé, On the algebraic structure of quasi-cyclic codes. I. Finite fields, IEEE Trans. Inform. Theory 47(7) (2001) 2751–2760.

M. Özen, F. Z. Uzekmek, N. Aydin, and N. T. Özzaim, Cyclic and some constacyclic codes over the ring $\mathbb{Z}_4[u]/\langle u^2-1\rangle$, Finite Fields Appl. 38 (2016) 27–39.

Z. Sepasdar, Generator matrix for two-dimensional cyclic codes of arbitrary length, arXiv:1704.08070 (2017).

Z. Sepasdar, Some notes on the characterization of two dimensional skew cyclic codes, J. Algebra Relat. Topics 4(2) (2016) 1–8.

Z. Sepasdar and K. Khashyarmanesh, Characterizations of some two-dimensional cyclic codes correspond to the ideals of $\mathbb{F}[x,y]/\langle x^s-1, y^{2^k}-1\rangle$, Finite Fields Appl. 41 (2016) 97–112.

I. Siap, T. Abualrub, and B. Yildiz, One generator quasi-cyclic codes over $\mathbb{F}_2+u\mathbb{F}_2$, J. Franklin Inst. 349(1) (2012) 284–292.

Downloads

Published

2022-01-13

How to Cite

Ghajari, A. ., Khashyarmanesh, K. ., & Rajabi, Z. . (2022). 1-Generator two-dimensional quasi-cyclic codes over ${\mathbb{Z}_4[u]}{\langle u^2-1\rangle}$. Journal of Algebra Combinatorics Discrete Structures and Applications, 9(1), 57–70. https://doi.org/10.13069/jacodesmath.1056624

Issue

Section

Articles